| Model Number |
MMT-551LNAB |
| Medical Device Problem Codes |
Date/Time-Related Software Problem (2582); Battery Problem (2885); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had lost date and time during battery change and always had to reset.Also reported that it rejected new batteries, battery life had decreased from first day, there was hairline crack near reservoir, unexplained random no delivery, and also there was scratches on screen.No harm requiring medical intervention was reported.The device will not be returned for analysis.